# SDR REXA2021092300742

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR FWD WEB CORRODED
"	"REMOVED, DRILLED, LOCATED, & INSTALLED NEW FWD WEB, RETAINING BRACKET,
STIFFNER, & STIFFNER TEE ON PAX DOOR FWD WEB WVAC EMP STAMP # 796 MTC 
INSTALLED PAX DOOR FWD WEB IAW CRJ 900 SRM 51-42-06-001-001-A01 WVAC  
EMP STAMP # 796 MTC                                                   
"
